Arkansas, 2012Drought in Arkansas, November 1 to 30, 2012
November 1 to 30, 2012 · NWS LZK · 37 events in 37 counties and zones
Rain in November brought improvement in drought conditions in many parts of Arkansas. However, extreme drought lingered over much of western Arkansas, where rainfall was not as great.
Every event with a place to put it; 26 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 37
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Rain in November brought improvement in drought conditions in many parts of Arkansas. However, extreme drought lingered over much of western Arkansas, where rainfall was not as great. There was no exceptional drought in the state as of November 6th. This was the first time since July 10th that exceptional drought had been absent from the state.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Oct 31, 11:28 PM CST, 32 minutes earlier.
Area forecast discussion, Oct 31, 11:28 PM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1228 AM CDT THU NOV 1 2012
.AVIATION...
FEW CLOUDS ARE OVER ARKANSAS AT THIS TIME. NORTHWEST FLOW ALOFT
CONTINUES OVER THE AREA AND WILL KEEP OCCASIONAL HIGH CLOUDS OVER
THE AREA THROUGH THE PERIOD. VFR CONDITIONS WILL CONTINUE THROUGH
THE PERIOD.
&&
.PREV DISCUSSION... /ISSUED 658 PM CDT WED OCT 31 2012/
AVIATION...31/00Z TAF CYCLE
VFR CONDS WL PREVAIL THRU THE FCST PD. LGT AND VARIABLE WINDS
OVERNIGHT...WL BCM LGT S/SWLY LATE THU MRNG. /44/
PREV DISCUSSION... /ISSUED 211 PM CDT WED OCT 31 2012/
SHORT TERM...TONIGHT THROUGH SATURDAY
CURRENT SURFACE ANALYSIS SHOWS A FRONTAL BOUNDARY NEAR THE
LOUISIANA BORDER...WITH ATTENDANT LOW PRESSURE NEAR THE ARKLATEX
REGION. AFOREMENTIONED BOUNDARY WILL MOVE AWAY FROM THE REGION
THROUGH TONIGHT. HIGH PRESSURE WILL MOVE DOWN IN NORTHWEST FLOW
ALOFT BEHIND THE SYSTEM...WITH SOUTHERLY/SOUTHWEST WINDS RETURNING
ON THURSDAY. THIS SHOULD WARM TEMPERATURES WELL INTO THE 60S AND
70S.
WARMING TREND WILL CONTINUE INTO THE WEEKEND. A WEAK FRONT WILL
DROP DOWN INTO THE REGION FRIDAY. THE FRONT HAS VERY LITTLE
MOISTURE TO WORK WITH...SO NO PRECIPITATION IS EXPECTED. THE
BOUNDARY WILL STALL OVER THE REGION...THEN BACK TO THE NORTH AS A
WARM FRONT BY FRIDAY NIGHT.
A SLIGHTLY STRONGER FRONT WILL APPROACH THE REGION SATURDAY...
ENTERING THE NORTHWEST PORTION OF THE STATE BY MID-DAY. SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE...MAINLY ALONG AND AHEAD OF THE
FRONT...AS LOW PRESSURE DEVELOPS AND DRAGS IT ACROSS THE STATE.
TOO EARLY TO SAY WITH ANY CONFIDENCE THAT SOME STORMS WILL BE
STRONG...HOWEVER GIVEN THE WARMTH AHEAD OF THE FRONT...50+ DEGREE
DEWPOINTS...AND SOME LOW-LEVEL WIND SHEAR PRESENT IT WOULDN/T
SURPRISE ME FOR ONE OR TWO TO OCCUR DURING THE LATE AFTERNOON INTO
THE EARLY EVENING.
LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY
A NORTHWEST FLOW WILL PREVAIL ACROSS THE MID SOUTH DURING THIS
PERIOD. FRONTAL SYSTEM AFFECTING THE REGION EARLY IN THE PERIOD
WILL EXIT BY LATE SUNDAY. NEAR NORMAL TEMPERATURES WILL PREVAIL.
FIRE WEATHER...
DRY WEATHER WILL CONTINUE INTO THE EARLY PORTION OF THE WEEKEND.
MINIMUM HUMIDITIES WILL LARGELY REMAIN ABOVE 30 PERCENT. SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY AND SATURDAY
NIGHT...AS A COLD FRONT TRAVERSES THE STATE. SLIGHTLY COOLER
READINGS WILL FOLLOW THE FRONT.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 72 47 74 52 / 0 0 0 10
CAMDEN AR 78 51 85 59 / 0 0 0 10
HARRISON AR 75 47 77 55 / 0 0 0 10
HOT SPRINGS AR 76 52 84 59 / 0 0 0 10
LITTLE ROCK AR 75 50 79 58 / 0 0 0 10
MONTICELLO AR 76 52 83 60 / 0 0 0 10
MOUNT IDA AR 76 49 83 58 / 0 0 0 10
MOUNTAIN HOME AR 73 46 75 53 / 0 0 0 10
NEWPORT AR 71 48 74 52 / 0 0 0 10
PINE BLUFF AR 74 51 81 59 / 0 0 0 10
RUSSELLVILLE AR 76 46 81 56 / 0 0 0 10
SEARCY AR 71 46 76 53 / 0 0 0 10
STUTTGART AR 72 50 78 57 / 0 0 0 10
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
AVIATION...51
Hazardous weather outlook, Oct 31, 4:00 AM CST, 20 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT WED OCT 31 2012
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT WED OCT 31 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY. THIS WILL BRING A
CHANCE OF SHOWERS AND THUNDERSTORMS ON SATURDAY. SEVERE WEATHER IS
NOT ANTICIPATED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
51
Drought, Izard
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Izard forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.095, -91.913 (the zone’s center; the record gives no point)
At the beginning of November, extreme drought covered the western part of Izard County, with severe drought elsewhere. Conditions changed little during the month.
Drought, Marion
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Marion forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.268, -92.684 (the zone’s center; the record gives no point)
At the beginning of November, severe drought covered the extreme northern part of Marion County, with extreme drought elsewhere. Conditions changed little during the month.
Drought, Baxter
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Baxter forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.287, -92.337 (the zone’s center; the record gives no point)
At the beginning of November, severe drought covered the extreme northern part of Baxter County, with extreme drought elsewhere. Conditions changed little during the month.
Drought, Fulton
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Fulton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.382, -91.818 (the zone’s center; the record gives no point)
At the beginning of November, severe drought covered all of Fulton County, except for the southwest corner, where extreme drought existed. Conditions changed little during the month.
Drought, Sharp
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Sharp forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.161, -91.480 (the zone’s center; the record gives no point)
At the beginning of November, severe drought prevailed across Sharp County. By the end of the month, conditions had improved somewhat, with severe drought over the northwestern half of the county and only moderate drought over the southeastern half.
Drought, Stone
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Stone forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.860, -92.157 (the zone’s center; the record gives no point)
At the beginning of November, exceptional drought covered parts of northern and western Stone County. Most of the remainder of the county had extreme drought, except for a small area of severe drought near the White River. Conditions improved somewhat during the month. By the end of the month, extreme drought covered the western part of the county, with severe drought elsewhere.
Drought, Newton
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Newton forecast zone
- Reported by
- Drought Monitor
At the beginning of November, extreme drought covered all of Newton County. Conditions changed little during the month, except that the southwestern corner of the county improved to severe drought.
Drought, Searcy
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Searcy forecast zone
- Reported by
- Drought Monitor
At the beginning of November, exceptional drought covered a part of eastern Searcy County, with extreme drought elsewhere. During the month, conditions improved somewhat. At the end of the month, extreme drought covered the entire county.
Drought, Johnson
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Johnson forecast zone
- Reported by
- Drought Monitor
At the beginning of November, severe drought covered parts of western Johnson County, with extreme drought elsewhere. Conditions improved somewhat during the month. At the end of the month, extreme drought covered the eastern and southern edges of the county, with severe drought elsewhere.
Drought, Van Buren
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Van Buren forecast zone
- Reported by
- Drought Monitor
At the beginning of November, extreme drought covered Van Buren County. Conditions improved somewhat during the month. At the end of the month, extreme drought covered northern and western parts of the county, with severe drought elsewhere.
Drought, Independence
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Independence forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.742, -91.570 (the zone’s center; the record gives no point)
At the beginning of November, extreme drought covered a part of western Independence County, with severe drought elsewhere. Conditions improved during the month. At the end of the month, severe drought covered a small portion of western Independence County, with only moderate drought elsewhere.
Drought, Jackson
- When
- November 1, 12:00 AM CST to November 13, 6:00 AM CST
- Where
- Jackson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.599, -91.215 (the zone’s center; the record gives no point)
At the beginning of November, severe drought covered Jackson County. Conditions improved early in the month. By the middle of the month, moderate drought covered northern and western parts of the county, with only abnormally dry conditions elsewhere.
Drought, Conway
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Conway forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.262, -92.701 (the zone’s center; the record gives no point)
At the beginning of November, extreme drought covered northern and central parts of Conway County, with severe drought in the southern part. Conditions improved somewhat during the month. At the end of the month, extreme drought covered the northwestern part of Conway County, with severe drought over most of the remainder of the county. The southeastern corner of the county had only moderate drought.
Drought, Faulkner
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Faulkner forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.147, -92.332 (the zone’s center; the record gives no point)
At the beginning of November, extreme drought covered all but the southwestern part of Faulkner County, where severe drought prevailed. Conditions improved considerably during the month. At the end of the month, severe drought covered the northern part of Faulkner County, while most of the remainder of the county had moderate drought. The southeastern part of the county was only abnormally dry.
Drought, White
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- White forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.256, -91.745 (the zone’s center; the record gives no point)
At the beginning of November, extreme drought covered the western part of White County, with severe drought elsewhere. Conditions improved considerably during the month. At the end of the month, severe drought was occurring in the northwestern corner of the county, with moderate drought over the remainder of the northwestern half of the county. The southeastern half of the county was only abnormally dry.
Drought, Woodruff
- When
- November 1, 12:00 AM CST to November 13, 6:00 AM CST
- Where
- Woodruff forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.186, -91.243 (the zone’s center; the record gives no point)
At the beginning of November, severe drought covered all of Woodruff County. Conditions improved considerably early in the month. By the middle of the month, moderate drought covered the eastern part of the county, with only abnormally dry conditions elsewhere.
Drought, Logan
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Logan forecast zone
- Reported by
- Drought Monitor
At the beginning of November, extreme drought covered most of Logan County, except for the southeast, where severe drought prevailed. Conditions changed little during the month.
Drought, Yell
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Yell forecast zone
- Reported by
- Drought Monitor
At the beginning of November, extreme drought prevailed in the northern tip and in the extreme southern part of Yell County, with severe drought elsewhere. Conditions changed little during the month.
Drought, Scott
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Scott forecast zone
- Reported by
- Drought Monitor
At the beginning of November, extreme drought prevailed over all but the northeastern corner of Scott County, where severe drought existed. Conditions changed little during the month.
Drought, Polk
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Polk forecast zone
- Reported by
- Drought Monitor
At the beginning of November, extreme drought prevailed over all of Polk County. Conditions remained unchanged throughout the month.
Drought, Montgomery
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Montgomery forecast zone
- Reported by
- Drought Monitor
At the beginning of November, extreme drought prevailed over all of Montgomery County. Conditions remained unchanged throughout the month.
Drought, Perry
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Perry forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.947, -92.931 (the zone’s center; the record gives no point)
At the beginning of November, severe drought prevailed over all of Perry County. Conditions improved somewhat during the month. At the end of the month, severe drought covered the western part of the county, with only moderate drought elsewhere.
Drought, Garland
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Garland forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.577, -93.150 (the zone’s center; the record gives no point)
At the beginning of November, extreme drought prevailed over all of Garland County. Conditions improved somewhat during the month. At the end of the month, extreme drought covered the western part of the county, with severe drought over most of the remainder of the county. Moderate drought was occurring in the southeastern part of the county.
Drought, Saline
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Saline forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.647, -92.677 (the zone’s center; the record gives no point)
At the beginning of November, extreme drought prevailed over most of Saline County, except for the extreme north and the southern edge, where severe drought existed. Conditions improved during the month. At the end of the month, severe drought was occurring over the northwestern corner of the county, with moderate drought over most of the remainder of the county. In the southeastern part of the county, conditions were only abnormally dry.
Drought, Pulaski
- When
- November 1, 12:00 AM CST to November 13, 6:00 AM CST
- Where
- Pulaski forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.770, -92.312 (the zone’s center; the record gives no point)
At the beginning of November, severe drought covered much of the northern part of Pulaski County, as well as the extreme south, while extreme drought existed elsewhere. Conditions improved considerably early in the month. By the middle of the month, moderate drought was occurring in the extreme western part of the county, with only abnormally dry conditions elsewhere.
Drought, Lonoke
- When
- November 1, 12:00 AM CST to November 13, 6:00 AM CST
- Where
- Lonoke forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.754, -91.889 (the zone’s center; the record gives no point)
At the beginning of November, extreme drought covered most of Lonoke County. In the south, severe drought prevailed, tapering off to only abnormally dry in the extreme south. Conditions improved considerably early in the month. By the middle of the month, abnormally dry conditions covered most of the county, except for the southeastern portion, where no dryness was indicated at all.
Drought, Prairie
- When
- November 1, 12:00 AM CST to November 13, 6:00 AM CST
- Where
- Prairie forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.830, -91.553 (the zone’s center; the record gives no point)
At the beginning of November, extreme drought existed in the northwestern corner of the county, severe drought prevailed in northern and central parts of the county, and the south had moderate drought. Conditions improved considerably early in the month. By the middle of the month, only abnormally dry conditions covered most of the county, except for the extreme south, where no dryness was indicated at all.
Drought, Monroe
- When
- November 1, 12:00 AM CST to November 13, 6:00 AM CST
- Where
- Monroe forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.678, -91.204 (the zone’s center; the record gives no point)
At the beginning of November, severe drought existed in the northern part of Monroe County, with only moderate drought elsewhere. Conditions improved considerably early in the month. By the middle of the month, moderate drought was occurring in the extreme northeastern part of Monroe County, with most of the remainder of the county experiencing abnormally dry conditions. The southern edge of the county was indicated to have no dryness at all.
Drought, Grant
- When
- November 1, 12:00 AM CST to November 13, 6:00 AM CST
- Where
- Grant forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.290, -92.424 (the zone’s center; the record gives no point)
At the beginning of November, severe drought prevailed over most of Grant County, except in the southeast, where the drought was generally moderate. In the extreme southeast, conditions were only abnormally dry. By the middle of the month, moderate drought was occurring in the extreme northwestern part of Grant County, with abnormally dry conditions over the remainder of the county.
Drought, Pike
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Pike forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.164, -93.656 (the zone’s center; the record gives no point)
At the beginning of November, extreme drought covered all of Pike County, except for the southeastern tip, where severe drought prevailed. Conditions improved slightly during the month. At the end of the month, extreme drought covered the northern part of the county, with severe drought in the south.
Drought, Clark
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Clark forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.051, -93.176 (the zone’s center; the record gives no point)
At the beginning of November, extreme drought prevailed in the northwestern part of Clark County, and severe drought existed over a large part of the county. The south was experiencing only moderate drought. Conditions improved somewhat during the month. At the end of the month, the northwestern tip of Clark County had extreme drought, while most of the remainder of the western half of the county had severe drought. Most other sections of the county were experiencing moderate drought, except for the south, which was only abnormally dry.
Drought, Dallas
- When
- November 1, 12:00 AM CST to November 13, 6:00 AM CST
- Where
- Dallas forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.970, -92.654 (the zone’s center; the record gives no point)
At the beginning of November, severe drought prevailed in the northwestern part of Dallas County, while only moderate drought was occurring over the rest of the county. Conditions improved considerably early in the month. By the middle of the month, the northwestern corner of the county had moderate drought, while the remainder of the county was only abnormally dry.
Drought, Pope
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Pope forecast zone
- Reported by
- Drought Monitor
At the beginning of November, extreme drought covered Pope County, except for the extreme south, where severe drought prevailed. Conditions were unchanged at the end of the month.
Drought, Cleburne
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Cleburne forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.538, -92.027 (the zone’s center; the record gives no point)
At the beginning of November, extreme drought covered Cleburne County. Conditions improved during the month. At the end of the month, severe drought covered the county.
Drought, Hot Spring
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Hot Spring forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.318, -92.946 (the zone’s center; the record gives no point)
At the beginning of November, extreme drought prevailed over the northern tip and the western part of Hot Spring County, with severe drought elsewhere. Conditions improved somewhat during the month. At the end of the month, extreme drought covered the western tip of Hot Spring County, with severe drought over the remainder of the western part of the county. Moderate drought prevailed over central and eastern parts of the county, except for abnormally dry conditions in the southeastern corner.
Drought, Jefferson
- When
- November 1, 12:00 AM CST to November 13, 6:00 AM CST
- Where
- Jefferson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.269, -91.931 (the zone’s center; the record gives no point)
At the beginning of November, severe drought existed only in the northwestern tip of Jefferson County. In parts of the west, moderate drought prevailed, and the rest of the county was abnormally dry. Conditions improved early in the month. By the middle of the month, the western part of the county was abnormally dry and the rest of the county was indicated to have no dryness at all.
Drought, Boone
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Boone forecast zone
- Reported by
- Drought Monitor
At the beginning of November, severe drought covered the northern part of Boone County, with extreme drought elsewhere. Conditions changed little during the month.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, November 1 to 30, 2012$508 million · 20 events
- Drought in Texas, November 1 to 30, 2012$50 million · 24 events
- Drought in Oklahoma, November 1 to 30, 2012$80 million · 3 events
- Drought in Oklahoma, November 1 to 30, 201248 events
- Drought in Texas, November 1 to 30, 2012$51,000 · 11 events
- Drought in Nebraska, November 1 to 30, 201232 events
- Drought in Nebraska, November 1 to 30, 201230 events
- Drought in Missouri, November 1 to 30, 201228 events
- Drought in Kansas, November 1 to 30, 201226 events
- Drought in New Mexico, November 1 to 30, 201226 events
- Drought in Oklahoma, November 1 to 30, 201225 events
- Drought in South Dakota, November 1 to 30, 201224 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 415300, 415301, 415302, 415303, 415304, 415305, 415306, 415307, 415308, 415309, 415310, 415311, 415312, 415313, 415314, 415315, 415316, 415317, 415318, 415319, 415320, 415321, 415322, 415323, 415324, 415325, 415326, 415327, 415328, 415329, 415330, 415331, 415332, 415333, 415334, 415335, 415336.